# SDR ASAA2022040838013

- Difficulty date: April 8, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N265AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 41728
- Aircraft time: 19,807 hours, 6,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A948523
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT AFT BULKHEAD PANEL LOWER ARRACH ANGLE HAS CORROSION ON UPPER SURFACE AT STA 500L LBL 25.DOT:L365. GROUNDED - YES. REMOVED AND REPLACED BULKHEAD ANGLE IAW B737-900SRM 51-40-02 & BOEING DWG 143A9481 REV: A.
